# SDR UPS05544287

- Difficulty date: March 17, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLEW THRU HEAVY RAIN, LOTS OF STATIC ELECTRICITY. TEMPORARY EICAS MESSAGES RUDDER RATIO & MACH SPEED TRIM & STRONG ELEC FUMES SMELL. ALL CONDITIONS CLEARED W/IN 5 MIN'S REMAINING FLT NORMAL. LT & RT SAM'S TEST NORMAL PER MM 27-09-00-2, NO FAULTS BALLS DISPLAYED. RRCM TEST NORMAL PER MM 27-09-00-2. DRAINED MOISTURE FROM PITOT STATIC SYS PER MM 34-11-00-3. PERFORMED LIGHTNING STRIKE INSP PER MM 5-51-19-2, NO DEFECTS NOTED.
